MAUDE Adverse Event Report: STERILMED, INC. CATHETER ACUNAV DIAGNOSTIC ULTRASOUND 8FR FOR USE WITH SIEMENS SYSTEM; REPROCESSED INTRAVASCULAR ULTRASOUND CATHETER

STERILMED, INC. CATHETER ACUNAV DIAGNOSTIC ULTRASOUND 8FR FOR USE WITH SIEMENS SYSTEM; REPROCESSED INTRAVASCULAR ULTRASOUND CATHETER
Model Number ACU10135936
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sterilmed product analysis lab received the device for evaluation.The analysis has begun but is not completed at this time.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by sterilmed, inc, or its employees that the report constitutes an admission that the product, sterilmed, inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's ref.No: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent an atrial flutter right (r-afl) procedure with a catheter acunav diagnostic ultrasound 8fr for use with siemens system and foreign matter inside the packaging issue occurred.The device had substance on the catheter inside of the packaging.They replaced the catheter.The procedure continued.There was no patient consequence reported.Additional information was received.The primary packaging box was opened before the surgery.No physical damage observed.There was no other issue observed on the package of the device (outer box, tray, pouch).The event was assessed as mdr reportable for the foreign matter inside the packaging under the catheter acunav diagnostic ultrasound 8fr for use with siemens system (sterilmed device) on 07-apr-2023.
 
Additional Manufacturer Narrative
It was reported that a patient underwent an atrial flutter right (r-afl) procedure with a catheter acunav diagnostic ultrasound 8fr for use with siemens system.The device had substance on the catheter inside of the packaging.They replaced the catheter.The procedure continued.There was no patient consequence reported.Additional information was received.The primary packaging box was opened before the surgery.No physical damage observed.There was no other issue observed on the package of the device (outer box, tray, pouch).The device evaluation was completed on 25-may-2023.The product was returned to sterilmed for evaluation, received in a resealable, decontamination bag.None of the original packaging was returned.Sterilmed performed visual inspection and functional test on the returned device.Functional testing was conducted, in accordance with sterilmed¿s procedures.No issues or errors were observed.Visual analysis of the returned sample revealed the device was received in good condition, with no observed damage.The shaft and handle were examined and no foreign matter was observed anywhere on the surface area of the device.The described event could not be confirmed since no foreign matter was detected.As part of sterilmed¿s quality process all devices are manufactured, inspected, and released to approved specifications.The dhr for lot 2187045 was reviewed and the device passed all visual and functional testing prior to being distributed to the field, as there are inspections at control points based on the process to avoid this type of condition from leaving the facility.A manufacturing record evaluation was conducted and there are no identified internal actions related to the complaint found during the review.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
CATHETER ACUNAV DIAGNOSTIC ULTRASOUND 8FR FOR USE WITH SIEMENS SYSTEM
Common Device Name
REPROCESSED INTRAVASCULAR ULTRASOUND CATHETER
Manufacturer (Section D)
STERILMED, INC.
5010 cheshire parkway
ste 2
plymouth MN 55446
Manufacturer (Section G)
STERILMED, INC.
5010 cheshire parkway
ste 2
plymouth MN 55446
Manufacturer Contact
kate karberg
31 technology dr
irvine 92618
3035526892
MDR Report Key16876248
Report Number2134070-2023-00015
Device Sequence Number7261647
Product Code OWQ
UDI-Device Identifier10888551004732
UDI-Public10888551004732
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K043453
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/06/2024
Device Model NumberACU10135936
Device Catalogue NumberACU10135936
Device Lot Number2187045
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/01/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2023
Supplement Date Received by Manufacturer05/25/2023
Initial Report FDA Received Date05/05/2023
Supplement Report FDA Received Date05/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN BRAND CATHETER.
Patient SexUnknown